| Model Number |
NM-F5010 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been completed, events recognizing that a definitive root cause cannot be identified due to a wide range of missing external factors (non-design or manufacturing related), including reason of implant removal.The patient's health condition is unknown.The dhr was reviewed for lot#9001712, and no evidence was discovered to indicate that a product defect or non-conformity contributed to the issue.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2026 in the patient's mouth.On (b)(6) 2026 , implant failed was reported without reason.The patient's health condition is unknown.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.Based on the available information the exact issue could not be identified.